On continuous branches of very singular similarity solutions of the stable thin film equation. II - Free-boundary problems

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)245-265
Number of pages21
JournalEuropean Journal of Applied Mathematics
Volume22
Issue number3
Early online date21 Feb 2011
DOIs
Publication statusPublished - Jun 2011

Cite this

@article{d19e282aa85b420d9e20c4081b3355a5,
title = "On continuous branches of very singular similarity solutions of the stable thin film equation. II - Free-boundary problems",
author = "Evans, {Jonathan D} and Galaktionov, {Victor A}",
note = "stable thin film equation, global similarity solutions, asymptotic behaviour, branching, bifurcations, hermitian spectral theory",
year = "2011",
month = "6",
doi = "10.1017/S0956792511000064",
language = "English",
volume = "22",
pages = "245--265",
journal = "European Journal of Applied Mathematics",
issn = "0956-7925",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - On continuous branches of very singular similarity solutions of the stable thin film equation. II - Free-boundary problems

AU - Evans, Jonathan D

AU - Galaktionov, Victor A

N1 - stable thin film equation, global similarity solutions, asymptotic behaviour, branching, bifurcations, hermitian spectral theory

PY - 2011/6

Y1 - 2011/6

UR - http://www.scopus.com/inward/record.url?scp=79956110343&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1017/S0956792511000064

U2 - 10.1017/S0956792511000064

DO - 10.1017/S0956792511000064

M3 - Article

VL - 22

SP - 245

EP - 265

JO - European Journal of Applied Mathematics

JF - European Journal of Applied Mathematics

SN - 0956-7925

IS - 3

ER -